# SDR AALA202201182864

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 28,491 hours, 3,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 4G EMERGENCY PATHWAY LIGHT HANGING FROM SEAT. REINSTALLED SEAT 4G EMERGENCY PATHWAY LIGHTING LENS OPERATIONS CHECKS OK FOR USE PER AMM 33-50-00.
